# SDR UALA2010071302512

- Difficulty date: July 13, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 36,104 hours, 7,882 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT, SECTION FROM CEILING OF 3L MED TO CEILING OF 42AB AND INCLUDING EXIT SIGN 3L MED JUST AFT OF THE DOOR, ARE INOPERATIVE.  REPLACED POWER SUPPLY, OPS CHECK GOOD.
